It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


Sleep Disorders Board Index
Pages: 1Showing 1 - 9 of 9 for antidepressants sleepiness. (0.010 seconds)


... Has anyone heard about a connection between sleep disorders and antidepressants? I was on Zoloft for over a year with great success. Then I had excessive daytime sleepiness and was diagnosed by a sleep specialist with a sleep disorder ( disturbed, shortened periods of REM sleep ) He took me off of Zoloft and said it shortened the REM stage sleep. Since then, I have tried... (10 replies)
Oversleeping
Nov 10, 2008
... I had mono when I was 18, and all through college I suffered from the same types of issues as yourself. At times I am able to sleep 13+ hours if no one wakes me up. However, because I could adjust my college schedule to all afternoon classes, it really wasn't as big of a factor until I started working full-time. Getting to work ontime because a big issue, so I had a sleep... (11 replies)
... If you are on anitdepressants it's VERY possible it could be that causing the excessive sleepiness. Sleepiness and fatigue are a well known side effect of some antidepressants. When do you take it? ... (30 replies)

... This is almost exactly what I posted about on another thread. I have been taking Effexor for years and have finally realized from reading on the internet that it causes sleepiness and insomnia - two of my main problems. But antidepressants should stop these symptoms:confused: . I was recently diagnosed with sleep apnea also, but if I can't sleep, how can my Bipap help? If... (13 replies)
... Here is what I found on Lunesta. It specifically states do not quit cold turkey. See the bold underlined section below: MG Generic Name: eszopiclone (ezz sop e clone) Brand Names: Lunesta What is the most important information I should know about eszopiclone? • Use caution when driving, operating machinery, or performing other hazardous activities. Eszopiclone... (4 replies)
... I get enough sleep, infact I get more than enough! I will go to bed at a proper time at night and get up at a normal time, for school. I find that, I am okay during school but eventually will start to feel a bit tired. When I come home I will get into bed and sleep for up to about 4 hours, I could sleep more if i wanted but I need to get up to do homework etc I would... (4 replies)
... hours a night, plus I was battling depression, so I thought my sleepiness was due to that. ... (1 replies)
... Hi Angel, I dont mind at all telling you about my problem. Firstly the only thing i could suggest everyone is to make a big effort on keeping track of how each particular medication affects you. So if you feel that you are getting side-effects or different contraindications and it coincides with stsrting of new medications, you might talk to your doc about it. Also I´ve had... (11 replies)
... I have taken Celexa and Serzone. They both made me sleepy, but Serzone absolutely knocked me out cold. Usually with antidepressants, the sleepiness kinda lessens after you take it awhile. But if it doesn't, try switching to a lower dosage or a less powerful medication. ... (10 replies)




Pages: 1

All times are GMT -7. The time now is 06:57 AM.



Site owned and operated by HealthBoards.com™
Terms of Use © 1998-2014 HealthBoards.com™ All rights reserved.
Do not copy or redistribute in any form!